Doctor insights on:
Abilify And Sexual Dysfunction
Here are some...: Despite medical advance, all medical care today is still passive care and based on indirect evidence. So, patients bring up their concerns first and medical professionals look into patients' concern to deduce possible diagnosis. Note: Every illness is a process of lifelong making and displays itself as a pattern of full spectrum. More? To formefirst. Com/eBlogList. Html. ...Read more
Penis not working: Usually, male sexual dysfunction refers to either 1) erectile dysfunction (ed), 2) premature ejaculation (pe), or 3) delayed ejaculation (de) or even complete ejaculatory inhibition (ei). Ed has many causes (age, medications, psychological conflict). Pe can be treated with sri antidepressants and/or topical anesthetic creams. De and ei are generally caused by medications, most notably sri's. ...Read more
Yes: Celexa (citalopram) is an SSRI antidepressant and those medications can have effects on sexual function especially difficulty having an orgasm. There is some evidence that alternative med for depression (Welbutrin) may help (should be done under MD direction). Also medications for impotence may help for men and some women. See links to sexual dysfunction in men and women at uptodate. Com ...Read more
Unlikely: Cialis effects wear off when you stop taking the medication. It helps men who have problems with getting or maintaining an erection. But, If the medication works it may encourage less effort on the part of the couple to use other non medication techniques to get and maintain an erection. More effective arousal techniques (visually, manually or otherwise) may also work to help erections. ...Read more
Aspartame: An artificial sweetener, is declared to be safe & no correlations, to my knowledge, exists with sexual dysfunction. ...Read more
Not likely!: Most low blood pressure readings are asymptomatic. Drs and nurses sometimes are suprised a a low but healthy reading and will voice that to the patient, who may become concerned. I have never heard of "hypotension" as a cause, per se. Many electrolyte problems can do this. Are you on a diuretic? Other drugs treating BP issues can cause sexual dysfunction. ...Read more
Not for long: If sexual dysfunction is related to risperdal, it should go away within a few days. ...Read more
Loss of desire is mo: The most frequent dysfunctions would involve loss of sexual desire, and reduced lubrication. ...Read more
NO - please don't:
Sorry about your condition.
But don't stop trying. Sex may not be "normal" for you, but it doesn't mean that it can't be enjoyable. Continue to work with your gynecologist, primary care physician and possible a sex therapist to design a specific treatment plan for you.
Best of luck. ...Read more
I agree: In such a situation, you always must contact your prescriber! ...Read more
Precum for no reason: the past few days, I constantly have precut without any stimulation. I am 34 male, without any sexual dysfunction.
- Talk to a doctor online
- Female sexual dysfunction sexual health
- Ssri induced sexual dysfunction
- Ssri induce sexual dysfunctions
- Female sexual dysfunction womens health
- Female sexual dysfunction sexual health issues
- Can hypotension lead to sexual dysfunction in a younger female?
- Could spinal stenosis cause sexual dysfunction
- Female sexual dysfunction